It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-10-2003, 07:20 PM   #1
Newbie
 
Join Date: Aug 2003
Location: Phoenix, Arizona, USA
Posts: 2
AloneinAZ HB User
Post I started with Hyer now am Hypo

It seems that I have been on medication all of my life. I stated takeing medication in the 50's and have had to be on it since. I was diagonsed as being hyperactive thyroid and when I finally had a child at age 30 it all reversed. Now I'm hypothyroid. I can't believe how much information is on this board. I have eyelashes falling out now too. I also have had bad neck and shoulder pain for the past several years. My doctor had said that I am on an appropriate level of medication. I get checked every year.Has anyone else started with hyperthyroid?

[This message has been edited by AloneinAZ (edited 08-10-2003).]

 
Sponsors Lightbulb
   
Old 08-11-2003, 12:38 AM   #2
Newbie
 
Join Date: Aug 2003
Location: Gilbert, AZ, USA
Posts: 7
tinypoms HB User
Post

You are not alone in AZ. I am here too. I am in Gilbert. Right now I am hyper. I am taking too much Armour and have lowered it 3 days ago. I still feel hyper. I might have to lower it again. This is a horrible disease. We have to watch it so carefully. I had a thyroidectomy in 2001 and that made me hypo. If you ever want to talk, my e-mail address is in my profile. You can find it at the top.

 
Sponsors Lightbulb
   
Old 08-11-2003, 07:32 AM   #3
Newbie
 
Join Date: Aug 2003
Location: Phoenix, Arizona, USA
Posts: 2
AloneinAZ HB User
Cool

Thank you, I will contact you. Does the medication really help you? I'm on Synthroid I know it helps some. But I still feel sore and tired all the time. I am still loosing eyelashes and my nails are a mess. My doctor does not seem to think any of this is related to my thyroid problem. She said thatI am just getting older and accept it. I don't want to accept it. AloneinAZ

 
Old 08-12-2003, 01:06 AM   #4
Newbie
 
Join Date: Aug 2003
Location: Gilbert, AZ, USA
Posts: 7
tinypoms HB User
Post

I didn't feel better until I was taking T3. At the time it was Cytomel. I felt great on the Armour until I took too much.

 
Old 08-12-2003, 08:25 AM   #5
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Pocatello, ID USA
Posts: 838
Bellajoon HB User
Post

Alone-
I think it was insensitive of your doctor telling you that you are getting older and get over it. Getting older can change your body, but is more of a process. You are in tune with your body and know that something is not right. Keep searching for answers and possibly a new doctor. Good luck to you. http://www.healthboards.com/ubb/heart.gif

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Puzzled by the Hypo Look osteoblast Thyroid Disorders 7 10-14-2007 10:21 AM
hypo eyes david45249 Thyroid Disorders 22 06-21-2007 08:21 AM
Mother&Sisters with Hyper/Hypo osteoblast Thyroid Disorders 25 05-21-2007 08:45 PM
Weird flushing sensation, started Synthroid & Cytomel Kharma Thyroid Disorders 4 09-27-2005 11:26 PM
Top Hypo symptoms Hyhair14 Thyroid Disorders 15 07-16-2004 12:51 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!